Ob-Gyn questions? Ask a gynecologist online.
I am honored to assist you. My answers are for information purposes only. They don’t substitute for a visit to a doctor’s office. Doctor/patient relationship is not established.
Usually 1 diflucan is good enough to clear up yeast infection.
within one week.
But you have had it for 2 weeks.
yes last week I took one just after I finished my antibiotic and then it was fine but it came back again
I now took another 3 days ago
You seem to have complicated yeast infection.
Main yeast infection is from Candida albicans.
I am traveling at the moment. Could it be something else?
did your doctor check your vaginal discharge under the microscope or cultured?
I haven't seen the doctor yet, all on the phone as i have had this in the past
What does the discharge look like?
white, like yeast infection. Now not so much, just uneasy there with some itching sometimes
cottage cheese like discharge?
could it be a STD? i haven't seen my boyfriend in over 4 months and he visited last month. After sex I got a UTI (I diagnozed
No, it is not STD.
myself and was given antibiotics now I get this
ok, that's good
Antibiotics kill good bacteria in the vagina. Then yeast grows up.
but I had to take 2 rounds of antibiotics for UTI to clear- cipro for 5 days and then something else for 7 days
is that normal to clear a UTI for 12 days?
and I never take any medicine
It is not usual for UTI. It is complicated UTI. If your symptom is not improved in 4 days, your yeast infection is not due to Candida albicans.
For non-candida albicans, you should try vaginal boric acid 600 mg twice a week for 14 days.
ok, so I should not take monist at now
I have some discomfort in my lower abdomen, is that normal with this infection?
diflucan and monistat are similar medication called -azole.
It seems to be a normal symptom.
ok, so I wait 4 days and see if it clears up, then I visit a doctor.
If your symptom is not improved, call your doctor to prescribe boric acid.
If you can, you should visit your doctor.
So no STD? i'm nervous about that...waht are the symptoms? are they similar to a UTI then yeast type infection?
It occurs very often.
Some doctors prescribe antibiotics and yeast medication together.
thats what he did, I did not take them together but waited to see if I got one then I took it and then I took the other one
Wait in 4 days. If it is not cleared up, you should see a doctor to have the discharge examined under the microscope & cultured and get boric acid if yeast is still there.
Sometimes there is just inflammation. Not due to yeast infection.
In the case, steroid cream such as 1% hydrocortisone cream suppresses the inflammation.
ok, so its not an std? I'm nervous about that
Not STD. You also try probitics.They helps good bacteria grow up in the vagina.
Probaclac Vaginal (http://ladytobaby.com/show.php?item=219), Gy-Na-Tren Vaignal, Purfem Probiotic, RepHresh Pro B (oral) plus RepHresh Vaginal Gel (vaginal)
thank you, XXXXX XXXXX these above!
You should try them. Also there is over-the-counter boric acid vaginal medication called yeast arrest.
ok, will asks for yeast arrest, thank you
You are welcome.
Two weeks ago, I started to have kidney pain, willing to